Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Contractions of symplectic varieties


Author: Jan Wierzba
Journal: J. Algebraic Geom. 12 (2003), 507-534
DOI: https://doi.org/10.1090/S1056-3911-03-00318-7
Published electronically: March 6, 2003
MathSciNet review: 1966025
Full-text PDF

Abstract | References | Additional Information

Abstract: We consider singularities that arise from birational contractions of smooth symplectic varieties. We establish some general properties of these singularities and study the case of divisorial contractions in more detail.


References [Enhancements On Off] (What's this?)

  • 1. Beauville, A.: Symplectic Singularities, Invent. Math. 139 (2000), 541-549.
  • 2. Cho, Y.; Miyaoka, Y. and Shepherd-Barron, N. I.: Characterisations of Projective Spaces and Applications, in preparation.
  • 3. Griffiths, P. and Harris, J.: Principles of Algebraic Geometry, John Wiley & Sons Inc., New York (1978).
  • 4. Grauert, H. and Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Inv. Math. 11 (1970), 263-292.
  • 5. Grothendieck, A.: Eléments de géométrie algébrique, Publ. Math. IHES, 4 (1960), 8 (1961), 17 (1961) et 28 (1966).
  • 6. Hinich, V.: On Brieskorn's Theorem, Israel J. Math. 76 (1991), 153-160.
  • 7. Humphreys, J.: Introduction to Lie Algebras and Representation Theory, Springer Verlag, New York-Berlin (1972).
  • 8. Kaledin, D.: Symplectic resolutions: Deformations and birational maps, math.AG/ 0012008.
  • 9. Kawamata, Y.: On the length of an extremal rational curve, Invent. Math. 105 (1991), 609-611.
  • 10. Kempf, G.; Knudsen, F.; Mumford, D. and Saint-Donat, B.: Toroidal Embeddings I, Springer-Verlag, Berlin-New York (1973).
  • 11. Kollár, J. and Mori, S.: Birational Geometry of Algebraic Varieties, Cambridge University Press, Cambridge (1998).
  • 12. Kawamata, Y.; Matsuda, K. and Matsuki, K.: Introduction to the Minimal Model Problem. In: Oda, T. (ed.), Algebraic Geometry. Sendai Adv. Stud. Pure Math. 10, Kinokuniya-North-Holland (1987), 283-360.
  • 13. Kollár, J.: Rational Curves on Algebraic Varieties, Springer-Verlag, Berlin (1996).
  • 14. Kaledin, D. and Verbitsky, M.: Period map for non-compact holomorphically symplectic manifolds, alg-geom/0005007.
  • 15. Ran, Z.: Hodge theory and deformation of maps, Comp. Math. 97 (1995), 309-328.
  • 16. Seidenberg, A.: Derivations and integral closure, Pacific J. Math. 16 (1966), 167-173.
  • 17. Slodowy, P.: Simple Singularities and Simple Algebraic Groups, Springer Verlag, Berlin (1980).
  • 18. Wilson, P.M.H.: Symplectic deformations of Calabi-Yau Threefolds, J. Diff. Geom. 45 (1997), 611-637.
  • 19. Wisniewski, J.A.: Cohomological invariants of complex manifolds coming from extremal rays, Asian J. Math. 2 (1998), 289-301.


Additional Information

Jan Wierzba
Affiliation: Lettestrasse 6a, 10437 Berlin, Germany
Email: jwierzba@mi.uni-koeln.de

DOI: https://doi.org/10.1090/S1056-3911-03-00318-7
Received by editor(s): November 9, 2000
Published electronically: March 6, 2003
Additional Notes: The author was supported by Trinity College, Cambridge and EPSRC

American Mathematical Society